# SDR REXA2014022500017

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 14,726 hours, 14,367 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 601R240252
- Part serial: AVRJ1378
- Condition: Burned
- Location: Rt Elevator
- Part time: 14,726 hours, 14,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO RT ELEVATOR UPPER SKIN AT TE.  REPAIRED IAW REO 601R-55-21-403.
